# SDR DLM11011359

- Difficulty date: August 18, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 41,316 hours, 4,676 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831610405
- Part serial: 2
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY FWD OVEN GIVING OFF BURNING SMELL.  REPLACED OVEN.
